# SDR IPXA2013100200430

- Difficulty date: September 27, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP EMERGENCY LIGHT. OPS CHECKED GOOD.
